# SDR SWIA200413677

- Difficulty date: August 4, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 27,692 hours, 36,500 cycles
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0028
- Condition: Malfunctioned
- Location: Ob Flaps
- Part time: 9,307 hours, 11,363 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OB FLAPS DID NOT EXTEND WHEN ANY OF THE FLAPS SETTINGS WAS SELECTED.  REMOVED AND REPLACED FCU IAW MM 27-50-06. OPERATIONAL CHECK GOOD.
